# SDR DALA2024050204865

- Difficulty date: April 29, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 71,524 hours, 33,452 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DISC: REFUSED FOR SMOKE & FUMES EVENT SEE S/F REPORT. C/A: REF LOG 0317226. FOUND FOD IN APU INLET SCREEN. REMOVED FOD. PER MCC RAN APU AND PACKS FULL HOT FOR 30 MIN. CHANGED RECIRC FILTERS. NO SMELL NOTED AFTER 30 MIN. OF PACK RUN. COMPLIED WITH ALL ITEMS ON MUST DO LOG. (LP: 5846106)
